Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the local stability of differential forms


Authors: Martin Golubitsky and David Tischler
Journal: Trans. Amer. Math. Soc. 223 (1976), 205-221
MSC: Primary 58A10; Secondary 58C25
MathSciNet review: 0431243
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we determine which germs of differential s-forms on an n-manifold are stable (in the sense of Martinet). We show that when $ s \ne 1$ or when $ s = 1$ and $ n \leqslant 4$ Martinet had found almost all of the possible examples. The most interesting result states that for certain generic singularities of 1-forms on 4-manifolds an infinite dimensional moduli space occurs in the classification of the 1-forms with this given singularity type up to equivalence by pull-back via a diffeomorphism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58A10, 58C25

Retrieve articles in all journals with MSC: 58A10, 58C25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1976-0431243-X
PII: S 0002-9947(1976)0431243-X
Article copyright: © Copyright 1976 American Mathematical Society